# SDR 2008UALA05785

- Difficulty date: September 18, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N385UA
- Make and model: Boeing 737322
- Aircraft serial: 24660
- Aircraft time: 52,274 hours, 36,649 cycles
- Engine: Ge CFM56*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Debonded
- Location: Lt Te Flap
- Component: Flap
- Component part number: 654643661SP
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT INBD MID FLAP TRAILING EDGE WEDGE DISBONDED BETWEEN THE WEDGE AND ATTACH CHANNEL.  GAP BETWEEN TRAILING EDGE WEDGE OF MID FLAP AND LEADING EDGE OF AFT FLAP IS OUT OF LIMITS. REMOVED T/E WEDGE & ADJUSTED GAP. REPLACED MID FLAP WEDGE. REPLACED INBD TE FLAP SLAVE ATTACH FITTING.
